Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2011, Volume 51, Number 4, Pages 555–561 (Mi zvmmf9224)  

This article is cited in 2 scientific papers (total in 2 papers)

On derivative free cubic convergence iterative methods for solving nonlinear equations

M. Dehghana, M. Hajarianab

a Department of Applied Mathematics, Faculty of Mathematics and Computer Science, Amirkabir University of Technology, No. 424, Hafez Avenue, Tehran 15914
b Department of Mathematics, Faculty of Mathematical Sciences, Shahid Beheshti University, G.C., Evin, Teheran 19839, Iran

Abstract: Finding the zeros of a nonlinear equation is a classical problem of numerical analysis which has various applications in many science and engineering. In this problem we seek methods that lead to approximate solutions. Sometimes the applications of the iterative methods depended on derivatives are restricted in Physics, chemistry and engineering. In this paper, we propose two iterative formulas without derivatives. These methods are based on the central-difference and forward-difference approximations to derivatives. The convergence analysis shows that the methods are cubically and quadratically convergent respectively. The best property of these schemes are that they are derivative free. Several numerical examples are given to illustrate the efficiency and performance of the proposed methods.

Key words: Newton's theorem, Newton's method, cubic convergence, divided differences, nonlinear equation, iterative method.

Full text: PDF file (180 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2011, 51:4, 513–519

Bibliographic databases:

UDC: 519.615.5
Received: 26.06.2009
Language:

Citation: M. Dehghan, M. Hajarian, “On derivative free cubic convergence iterative methods for solving nonlinear equations”, Zh. Vychisl. Mat. Mat. Fiz., 51:4 (2011), 555–561; Comput. Math. Math. Phys., 51:4 (2011), 513–519

Citation in format AMSBIB
\Bibitem{DehHaj11}
\by M.~Dehghan, M.~Hajarian
\paper On derivative free cubic convergence iterative methods for solving nonlinear equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2011
\vol 51
\issue 4
\pages 555--561
\mathnet{http://mi.mathnet.ru/zvmmf9224}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2858620}
\transl
\jour Comput. Math. Math. Phys.
\yr 2011
\vol 51
\issue 4
\pages 513--519
\crossref{https://doi.org/10.1134/S0965542511040051}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000290035800002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79955623487}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9224
  • http://mi.mathnet.ru/eng/zvmmf/v51/i4/p555

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dehghan M., Hajarian M., “Fourth-order variants of Newton's method without second derivatives for solving non-linear equations”, Eng. Comput., 29:3-4 (2012), 356–365  crossref  isi  scopus
    2. Amat S., Argyros I.K., Busquier S., Alberto Magrenan A., “Local convergence and the dynamics of a two-point four parameter Jarratt-like method under weak conditions”, Numer. Algorithms, 74:2 (2017), 371–391  crossref  mathscinet  zmath  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:330
    Full text:119
    References:34
    First page:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021